# SDR C2XA97IA052

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070210208
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING ROUTINE INSPECTION, STRINGER NR 16 RIGHT WAS FOUND TO BE CORRODED BEYOND MANUFACTURERS LIMITS BETWEEN FRAMES NR 40-41.  MAINTENANCE REMOVED DAMAGED PORTION OF STRINGER AND PERFORMED A SPLICE REPAIR PER ATR 42 SRM INSTRUCTIONS.  THE A/C WAS APPROVED FOR RETURN TO SERVICE.  (M)
